# SDR 95ZZZM394

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 743602
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE IN FLIGHT SHUT DOWN AT FL 350.  ACCOMPLISHED EMERGENCY ENGINE SHUT DOWN PROCEDURES.  AFTER SHUT DOWN, ENGINE WINDMILLED FOR 30 MINUTES, OIL PRESSURE 15-20 PSI.  REMOVED AND REPLACED NR 3 ENGINE FUEL FILTER AND FUEL CONTROL.  (M)
